MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 01-030-01-0758
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 48 year old male patient had an initial left tha on (b)(6) 2022.The patient was revised on an unknown date due to an infected total hip.The implants were removed and a spacer implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.X-rays provided.Product not returning.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 6826277 01-030-40-0736 - alt xle lnr ntrl g7 36.7242930 170-36-03 - biolox delta femoral head 36mm od, +3.5mm.6388935 190-21-08 - alt ha s noclr ext sz 8.
 
Additional Manufacturer Narrative
The reason for the reported surgical intervention due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, occurrence and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19153988
Report Number1038671-2024-00924
Device Sequence Number20799010
Product Code JDI
UDI-Device Identifier10885862549228
UDI-Public10885862549228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01-030-01-0758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age48 YR
Patient SexMale